# SDR 95UAL900099

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROTATION FROM ONT AT 128 KTS, SHARP RAPID LEFT YAW, NO RUDDER INPUT FELT ON RUDDERS, LASTED FOR 2 SECONDS, FELT LIKE ENGINE LOSS.  REPLACED RUDDER PCU, ACCOMPLISHED MAX POWER RUN ON BOTH ENGINES, NO FAULTS FOUND.  NO FAULT FOUND WITH PCU, UNABLE TO DUPLICATE.
